# SDR DALA13021693211

- Difficulty date: May 7, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 125
- Aircraft time: 67,788 hours, 29,938 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LT WING NR 3 SLAT TOP SKIN AT RIB OTBD OF TRACK NR 7 DENT IS OUT OF NEARNESS TO RIB & SPAR.  NO ALLOWABLE LIMIT ON THIS AREA IAW SRM 57-40-00, FIG 102.  CUT OUT DAMAGE IAW SRM 57-40-00, FIG 102.  FABRICATED SKIN INSERT, BACKING PLATES.  FABRICATED REINFORCING PLATES IAW  SRM 57-40-00, FIG 226.
